Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dark patches near cheek bones, forehead, chin. Using Olay cream. Cause?

hello doctor, i am currently having a skin problem. im not sure why but my skin have been developing dark patches overtime around my cheek bone area, forehead and chin , it seems to be getting darker. although i do use cream everyday. ive only been using olay white radiance spf24 cream on my face. what could be the cause of it. and how can i get rid of it and fast.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  1397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi Anitha,
Welcome to Healthcare magic.
Dark patches on your face is seems a skin disease Known as Melasma.
Ultraviolet light and Hormone contraceptives are the most influencing factor of this condition.
You can visit a dermatosurgery centre where Chemical peel, Intense pulsed light and Laser surgery are available. Then you and your dermatologist will able to choice the right option you need to 'get rid of it fast'.
With regards.
Dr. MM Mahmud, MBBS, MD,
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor